First off, this Medrol is some nasty stuff!! It even leaves a horrible taste in my mouth and down my throat that won't go away.. ugh
I knew it makes you go to the bathroom all night long. But I think it's causing a ringing in my ears. The other meds I've taken before, estrace and doxy, and don't remember this side effect, so I'm wondering if Medrol is the culprit, and if anyone else is having this side effect.
Can't wait to be done with this pill!!
Thanks for any input!!
Renee- 37 DH - Chad - 39
2/06 - surprise pregnancy - twins
3/06 - m/c 1st baby at 6 weeks
5/06 -2nd baby had no heartbeat at 14 wks.
D&E - Bled out. Blood transfusions. Week in ICU - Cheated Death!
Diagnosis: Blood clotting and bleeding disorder, immune issues, & cervical stenosis
5/10 - 1st IVF cycle - BFN
FET - 10/12/10 - BFN
1/11 - IVF with PGD - BFN
IVF - May - BFN
6/11 New RE - fingers crossed!
9/11 - IVF - 4 transferred
10/13 - BFP!!
It's a boy! Clint Michael, Due in June!!!